# SDR AALA202506114296

- Difficulty date: May 25, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 AFT GIRT BAR FITTING PIN (AALA202506114087) AND SPRING (AALA202506114296) IS DETERIORATED. REPLACED PIN AND SPRING AS REQUIRED.
